# SDR TWAA9906903

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47345
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Bs 229
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND IN FWD CARGO COMPT THAT LONGERON 30 PRODUCTION SPLICE HAD 2 CRACKS APPROX 1 INCH LONG AT STA 229.  REPLACED CRACKED SPLICE PER DOUGLAS INSTALLATION DRAWING 5913508.
